MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP OPTICLOSE; OPTICLOSE RAPID ADHESIVE, 0.8ML

MEDLINE INDUSTRIES, LP OPTICLOSE; OPTICLOSE RAPID ADHESIVE, 0.8ML
Catalog Number MSC091050
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, a physician attempted to apply opticlose to a wound using the new skin glue applicator in a normal manner.Upon breaking the ampule using the wings, the top dislodged and the internal glass ampule shattered, resulting in glass shards contacting the patient's skin and incision site.The site was cleaned and re soaked with irrisept, and steri strips were used to complete the case.No additional information is available at this time.
 
Additional Manufacturer Narrative
According to the facility, a physician attempted to apply opticlose to a wound using the new skin glue applicator in a normal manner.Upon breaking the ampule using the wings, the top dislodged and the internal glass ampule shattered, resulting in glass shards contacting the patient's skin and incision site.The site was cleaned and re soaked with irrisept, and steri strips were used to complete the case.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
OPTICLOSE
Common Device Name
OPTICLOSE RAPID ADHESIVE, 0.8ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24776752
Report Number1417592-2026-00361
Device Sequence Number21313545
Product Code MPN
UDI-Device Identifier10888277728608
UDI-Public10888277728608
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC091050
Device Lot NumberP00246008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown